I have been having constant nausea and dizziness for 5 days. Here is how it started.
1) A month and a half ago I began experimenting with eating strictly vegan. I had had some allergic reactions to animal products -- I had tried selectively removing meat or dairy and ate little animal products, but never went below 50g meat/day, no dairy no eggs. I did that strict vegan experiment without any B12 supplementation because I had read it took years to deplete the body's B12 stores, but after only a month of it, I noticed very clear problems of concentration and irritability.
2) I had dairy and meat, and the symptoms disappeared within 24 hours. A week later I started the strict vegan experiment again, but with B12 supplements bought in a pharmacy (250 mcg of cyanocobalamin, one per day). After 10 days, I felt a comeback of the old symptoms (concentration and irritability, although not as strong as before -- it had only been 10 days), but more importantly I felt some nausea and dizziness, which I hadn't felt before when not supplementing with cyanocobalamin.
I decided that the vegan experiment was over -- doesn't work for me. I ate meat and dairy, the concentration and irritability problems went away immediately as before, but the dizziness and nausea are still there, 5 days later.
I have read that cyanocobalamin releases cyanide (as the name indicates) and can cause cyanide toxicity. Is it possible that my symptoms are caused by the b12 tablets, or did that period of veganism do irreversible damage? What can I do?
Any help very much appreciated.
PS: the dizziness symptom is strange: every 5 seconds I feel a wave of dizziness coming, as if there was some 'blood pressure in the brain' thing going on. It feels exactly the same when, after crouching in an awkward position for 10 minutes, I suddenly stand: the blood has trouble reaching the brain and I feel that same dizziness. I have been having this "dizziness on standing" symptom for as long as I can remember, doctors said it was nothing and my mother has it too.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?